# SDR CAL960408

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 1043
- Part time: 86,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND A 6 INCH CRACK JUST ABOVE RADIUS ON FORWARD SIDE OF RT WING AFT LOWER SPAR CAP AT STA 1043.  THE SPAR CAP WAS REPAIRED IAW ECRA 5710-01720. (X)
